On lattices of varieties of universal algebras

J. Płonka

Colloquium Mathematicae (1987)

  • Volume: 53, Issue: 1, page 1-7
  • ISSN: 0010-1354

How to cite


J. Płonka. "On lattices of varieties of universal algebras." Colloquium Mathematicae 53.1 (1987): 1-7. <http://eudml.org/doc/264583>.

author = {J. Płonka},
journal = {Colloquium Mathematicae},
keywords = {lattice of varieties; type; nonregular varieties},
language = {eng},
number = {1},
pages = {1-7},
title = {On lattices of varieties of universal algebras},
url = {http://eudml.org/doc/264583},
volume = {53},
year = {1987},

AU - J. Płonka
TI - On lattices of varieties of universal algebras
JO - Colloquium Mathematicae
PY - 1987
VL - 53
IS - 1
SP - 1
EP - 7
LA - eng
KW - lattice of varieties; type; nonregular varieties
UR - http://eudml.org/doc/264583
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.